Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 6, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jan 14, 2012, 9:26 PM EST. It took effect at Jan 15, 2012, 3:00 PM EST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2012, 9:26 PM EST (02:26 UTC)
- In effect from
- Jan 15, 2012, 3:00 PM EST
- Expired
- Jan 16, 2012, 4:00 PM EST
- In force
- 25 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
754 WHUS73 KIWX 150226 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 926 PM EST SAT JAN 14 2012 LMZ043-046-151030- /O.NEW.KIWX.SC.Y.0006.120115T2000Z-120116T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 926 PM EST SAT JAN 14 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 4 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 4 PM EST MONDAY. * WINDS: SOUTH WINDS INCREASING TO 20 TO 25 KNOTS SUNDAY AFTERNOON. FREQUENT GUSTS TO 30 KNOTS SUNDAY NIGHT. WINDS VEERING SOUTHWEST MONDAY AT 15 TO 25 KNOTS MONDAY...DIMINISHING TO 10 TO 15 KNOTS MONDAY AFTERNOON. * WAVES: 2 TO 4 FEET SUNDAY AFTERNOON BUILDING TO 3 TO 6 FEET SUNDAY NIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
655 WHUS73 KIWX 150848 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 348 AM EST SUN JAN 15 2012 LMZ043-046-151700- /O.CON.KIWX.SC.Y.0006.120115T2000Z-120116T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 348 AM EST SUN JAN 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM EST MONDAY. * WINDS: SOUTH WINDS INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON. FREQUENT GUSTS TO 30 KNOTS SUNDAY NIGHT. WINDS VEERING SOUTHWEST MONDAY AT 15 TO 25 KNOTS MONDAY... DIMINISHING TO 10 TO 15 KNOTS MONDAY AFTERNOON. * WAVES: 2 TO 4 FEET SUNDAY AFTERNOON BUILDING TO 3 TO 6 FEET SUNDAY NIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
733 WHUS73 KIWX 151626 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1126 AM EST SUN JAN 15 2012 LMZ043-046-160030- /O.CON.KIWX.SC.Y.0006.120115T2000Z-120116T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1126 AM EST SUN JAN 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM EST MONDAY. * WINDS: SOUTH WINDS INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON. FREQUENT GUSTS TO 30 KNOTS SUNDAY NIGHT. WINDS VEERING SOUTHWEST MONDAY AT 15 TO 25 KNOTS MONDAY... DIMINISHING TO 10 TO 15 KNOTS MONDAY AFTERNOON. * WAVES: 2 TO 4 FEET SUNDAY AFTERNOON BUILDING TO 3 TO 6 FEET SUNDAY NIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
648 WHUS73 KIWX 152142 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 442 PM EST SUN JAN 15 2012 LMZ043-046-160545- /O.CON.KIWX.SC.Y.0006.000000T0000Z-120116T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 442 PM EST SUN JAN 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT AND MONDAY. WINDS DIMINISHING TO 10 TO 15 KNOTS BY LATE MONDAY AFTERNOON. * WAVES: 2 TO 4 FEET TONIGHT AND MONDAY IN INDIANA NEARSHORE WATERS. 3 TO 6 FEET TONIGHT AND MONDAY IN MICHIGAN NEARSHORE WATERS. WAVES SUBSIDING TO 1 TO 3 FEET BY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
497 WHUS73 KIWX 160303 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1003 PM EST SUN JAN 15 2012 LMZ043-046-161115- /O.CON.KIWX.SC.Y.0006.000000T0000Z-120116T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1003 PM EST SUN JAN 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT AND MONDAY. WINDS DIMINISHING TO 10 TO 15 KNOTS BY LATE MONDAY AFTERNOON. * WAVES: 3 TO 5 FEET OVERNIGHT SUBSIDING TO 2 TO 4 FEET MONDAY IN INDIANA NEARSHORE WATERS. 3 TO 6 FEET OVERNIGHT AND MONDAY IN MICHIGAN NEARSHORE WATERS SUBSIDING TO 1 TO 3 FEET BY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
677 WHUS73 KIWX 160834 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 334 AM EST MON JAN 16 2012 LMZ043-046-161700- /O.CON.KIWX.SC.Y.0006.000000T0000Z-120116T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 334 AM EST MON JAN 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS EASING TO 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
428 WHUS73 KIWX 161523 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1023 AM EST MON JAN 16 2012 LMZ043-046-162100- /O.CON.KIWX.SC.Y.0006.000000T0000Z-120116T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1023 AM EST MON JAN 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS EASING TO 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 6:31 PM EST, 2 hours 55 minutes earlier.
Area forecast discussion, Jan 14, 6:31 PM EST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 631 PM EST SAT JAN 14 2012 .AVIATION... VFR CONDITIONS ARE EXPECTED THROUGH MOST OF THE TAF PD...WITH EARLY MVFR CIGS AT TERMINALS. CONDITIONS EXPECTED TO IMPROVE AT KFWA THROUGH THE EVENING AS DRIER AIR WORKS INTO THE AREA. FLURRIES ARE POSSIBLE AT KFWA THROUGH 03Z...BUT GIVEN LOW IMPACT AND CONFIDENCE...NOT INCLUDED IN TAF. WEAKENING SHORTWAVE WILL MOVE SOUTHEAST ACROSS THE AREA EARLY IN THE PERIOD...WITH FLURRIES AND MVFR CIGS POSSIBLE AT KSBN DUE TO POSSIBLE LAKE ENHANCEMENT. DRIER AIR WILL CONTINUE TO MOVE INTO THE REGION AFTER 06Z...AND LOW LEVEL WINDS WILL BACK SOUTHERLY YIELDING VFR CIGS THROUGH THE REST OF THE TAF PD. && .PREV DISCUSSION... /ISSUED 325 PM EST SAT JAN 14 2012/ SHORT TERM... / LATE THIS AFTERNOON THROUGH SUNDAY NIGHT / AFTERNOON WATER VAPOR IMAGERY SHOWS SEVERAL VORT MAXES EMBEDDED IN WNW FLOW ALOFT...ONE ACROSS THE WESTERN OH VALLEY AND ANOTHER ACROSS THE UPPER MIDWEST. WEAK BROAD ASCENT WITH THESE WAVES COMBINED WITH COLD AIRMASS IN PLACE AND JUST ENOUGH MOISTURE UNDER A WEAK INVERSION MAY CONTINUE TO SQUEEZE OUT A FEW FLURRIES THIS AFTERNOON INTO TONIGHT (MAINLY NORTH) AS THESE FLOW EMBEDDED DISTURBANCES CONTINUE EWD. AT THE SFC / AS OF 19Z / A WARM FRONT WAS ORIENTED N TO S ACROSS THE UPPER MIDWEST WITH A LAKE ENHANCED SFC TROUGH ALIGNED FROM NEAR GRR TO DTW IN SRN MI...WITH A MESOLOW OVER EASTERN LAKE MI WITHIN LIGHT FLOW/UNSTABLE AIRMASS (85H DELTA T/S STILL NEAR 17-18C). ACCUMULATING SNOW SHOULD GENERALLY STAY NORTH OF THE FA ALONG THIS CONVERGENT BOUNDARY. HOWEVER OPTED FOR LOW CHC POPS IN THE FAR NW AS 12Z HI-RES GUIDANCE DOES SINK THIS AREA OF CONVERGENCE SWD TONIGHT AS THE MESOLOW WEAKENS INLAND. THE UPPER MIDWEST WARM FRONT WILL WORK THROUGH TONIGHT WITH WINDS BACKING TO THE SOUTHWEST SUNDAY INTO SUNDAY NIGHT PER SIGNIFICANT HEIGHT RISES/RIDGING. THIS WILL SUPPORT WAA ALOFT WITH 925 HPA TEMPS PROGGED TO WARM FROM NEAR -12/-13C TONIGHT TO +4/5C BY 12Z MONDAY AS THE LLJ RAMPS UP IN RESPONSE TO CENTRAL CONUS HEIGHT FALLS. THE WARM UP AT GROUND LEVEL WILL BE TEMPERED SOMEWHAT BY SHALLOW MIXING/INVERSION/SNOW COVER...WITH HIGHS TOMORROW STILL FORECAST TO BE APPX 5-10 DEGREES WARMER THAN TODAY. LONG TERM... NUMEROUS SYSTEMS TO IMPACT THE AREA OVER THE LONG TERM PERIOD WITH TEMPERATURE ROLLER COASTER TO CONTINUE. MEDIUM RANGE MODELS IN BETTER OVERALL AGREEMENT TODAY COMPARED TO PREVIOUS DAYS FOR END OF PERIOD BUT USUAL DETAIL DIFFERENCES EXIST. THE LONG TERM BEGINS WARM AND WET WITH INCREASING ISENTROPIC LIFT ON MONDAY. STILL CONCERNED WITH INITIAL PUSH OF ISENTROPIC LIFT AND MOISTURE MONDAY MORNING WITH SURFACE TEMPS SLOWLY RISING FROM COLD OVERNIGHT MINS. WHILE GUIDANCE SHOWS SURFACE TEMPS CLIMBING ABOVE FREEZING WITH ONSET OF ANY LIGHT PRECIPITATION...IT IS NOT BY MUCH. LATEST 12Z NAM12 HAS SURFACE TEMPS BETWEEN 32 AND 33 IN THE SOUTH AS FIRST WAVE OF LIFT AND MOISTURE PUSHES NORTHEAST. QPF AMOUNTS OF JUST A FEW HUNDREDTHS BEING ADVERTISED WITH LOWEST LEVELS NOT SATURATING ENTIRELY. EXPECT SOME SPRINKLES OR VERY LIGHT SHOWERS AT WORST. WITH THIS UNCERTAINTY WOULD PREFER TO KEEP FREEZING MENTION OUT OF FORECAST AT THIS PROJECTION TIME AND WAIT FOR A FEW MORE MODEL RUNS. RETREATING ARCTIC WEDGES WITH WARM AIR ADVECTION ALOFT ALWAYS DIFFICULT. WOULD BE MORE INCLINED TO INTRODUCE CHANCES FOR FREEZING PCPN IF MORE SUBSTANTIAL QPF EXPECTED. STRONGER PUSH OF ISENTROPIC LIFT MOISTURE AND WARM AIR ADVECTION OCCURS LATE MONDAY AFTERNOON AND MONDAY NIGHT. MOST LEVELS SATURATE WITH LIFT AND FLOW FROM GOMEX PROVIDING MOISTURE SOURCE. GOOD MODEL AGREEMENT SO BUMP TO CATEGORICAL WORDING WARRANTED FOR CENTRAL AND SOUTHEAST WHERE STRONGEST LIFT AND MOISTURE INDICATED. STILL TIMING ISSUES WITH SURFACE WAVE ON COLD FRONT AND THUS TIMING OF COLD AIR RUSHING INTO AREA AS SYSTEM DEPARTS. CONTINUED ALL RAIN MONDAY EVENING WITH RAIN OR SNOW MENTION AFTER 06Z. LAKE EFFECT BEGINS QUICKLY TUE WITH WRAP AROUND MOISTURE AIDING AND DELTA T VALUES INCREASING. INCREASED POPS NORTHWEST TO LIKELY. EXPECT SNOW SHOWERS TO CONTINUE EARLY TUE NIGHT BUT MODELS DRYING LOW LEVELS OUT QUICKLY WITH WINDS BACKING. DIFFICULT TO ASCERTAIN IF THIS IS MODEL BIAS OR FUNCTION OF DRY CP AIRMASS AND STRONG HIGH PRESSURE BUILDING IN. STILL EXPECT AT LEAST LIGHT SNOW SHOWERS FIRST HALF OF NIGHT SO WILL KEEP WITH HIGH CHANCE OR LOW LIKELY POPS IN SNOWBELT REGION. BRIEF LULL WEDNESDAY WITH RIDGE THEN SEVERAL SHORT WAVES AND WEAK SURFACE FRONTS WITH LOW PRESSURE WAVES THURSDAY INTO SATURDAY. NOT GOING TO TRY AND GET CUTE WITH DETAILS BUT MODELS SLOWING CONVERGING ON TRENDS. WILL ACCEPT CR ALL BLEND INIT THESE PERIODS FOR CONSENSUS SOLUTION. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...STEINWEDEL LONG TERM...LASHLEY AVIATION...NG
Hazardous weather outlook, Jan 14, 5:55 AM EST, 15 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 555 AM EST SAT JAN 14 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-151100- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 555 AM EST SAT JAN 14 2012 /455 AM CST SAT JAN 14 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-151100- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 555 AM EST SAT JAN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS TO SMALL CRAFT WILL IMPROVE THIS MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CONDITIONS HAZARDOUS TO SMALL CRAFT MAY RETURN BY SUNDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.